# SDR TWAA0007703

- Difficulty date: May 9, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON LT WING, FOUND DENTS IN LEADING EDGE OF NUMBER 3 LEADING EDGE SLAT, DENT LOCATED 13 INCHES I/B FROM O/B END OF SLAT WAS 1 INCH WIDE BY 1 INCH LONG AND 0.050 INCH DEEP, DENT LOCATED 18 INCHES I/B FROM O/B END OF SLAT WAS .75 INCH LONG, 1 INCH WIDE AND 0.040 DEEP, AND DENT LOCATED 26 INCHES O/B FROM I/B END OF SLAT WAS 1 INCH LONG BY 1 INCH WIDE AND 0.040 IN DEEP.  ON ALL 3 DENTS, ACCOM HIGH FREQ EDDY CURRENT PER NDT 51-00-03 PART 6 AND NO CRACKS FOUND.  REPAIRED DENTS PER SRM 57-03 FIG 14A.
